# SDR SWAA2016022949535

- Difficulty date: February 4, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 57,302 hours, 33,305 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144A26197
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER FRAME CRACKED, AT BS 727, WL 200 IN THE OPEN FASTENER HOLE, 5TH FROM THE OTBD SIDE.  REPAIRED FRAME IAW EA.
